# SDR DHL9672204C

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOORBEAM HAS CORROSION TOP CHORD AT BS 950 LBL 24 TO RBL 24.  PERFORMED ANGLE AND STRAP REPAIR PER SRM 51-40-4, ANGLE 12 INCHES BY 3 INCHES, STRAP 12 INCHES BY 1.5 INCHES.
